# SDR UPS01437125

- Difficulty date: September 11, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65B074528
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - BULK CARGO DOOR AFT EDGE NR 5 STOP FITTING INNER ATTACH FITTING FOUND CRACK AS MARKED (COUNT FROM TOP).  BULK CARGO DOOR AFT EDGE NR 5 STOP FITTING REPLACED AS PER SRM 51-10-01.
